MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIMMER BONE SCR 6.5X15 SELF-TAP; PROTHESIS, HIP

ZIMMER BIOMET, INC. ZIMMER BONE SCR 6.5X15 SELF-TAP; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Migration or Expulsion of Device (1395); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 31-323230 lot# 66103691 3.2mmx30mm rnglc+ acet drl bit , cat# 00625006550 lot# 64179977 bone scr 6.5x50 self-tap , cat# 00625006530 lot# j7564637 bone scr 6.5x30 self-tap, cat# 00625006520 lot# j7442427 bone scr 6.5x20 self-tap, cat# 30124006 lot# 65875468 g7 vit e high wall lnr 40mm f , cat# 110010266 lot# 65698426 g7 osseoti multihole 56mm f.The customer was unable to determine which screw pulled through the shell.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-03587, 0001822565-2023-03586, 0001822565-2023-03590.
 
Event or Problem Description
It was reported that three days after a right hip revision surgery, the patient required a second revision due to a screw pulling through the acetabular shell with subsequent loosening of the acetabular shell.The surgeon removed the shell and re-implanted a new shell.It was reported that there was no patient injury, no surgical complications, and no foreign body was retained.It is not known whether the patient's condition or anatomy contributed to the event.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.No product was returned, or pictures provided; visual and dimensional evaluation could not be performed.Medical records were not provided.The reported products were reviewed for compatibility with no issues noted.The reported issue cannot be confirmed.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated report: 0002648920-2024-00084.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ZIMMER BONE SCR 6.5X15 SELF-TAP
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18312402
Report Number0001822565-2023-03591
Device Sequence Number6832704
Product Code LPH
UDI-Device Identifier00889024119796
UDI-Public(01)00889024119796(17)330731(10)J7583487
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00625006515
Device Lot NumberJ7583487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale